I can't sleep at night and I noticed I sleep better with tramadol. Also I have nightmares constantly with Percocet.
I am taking Percocet 10mg/325 can I also take my 50 mg tramadol with it. I have a hard time sleepin?
- 28 Jan 2017 by yniguezjackie
- 28 Jan 2017
- percocet, nightmares, tramadol, chronic pain, sleep
Added 28 Jan 2017:
Does percocet 10mg/325mg cause nightmares or sleep problems
Added 28 Jan 2017:
I just started taking percocet 10mgs/325mgs after taking norco 10mgs for 4years. Is the percocet causing my nightmares. I started taking perc. about 5days ago. Iv never had nightmares before. It also caused swelling in my feet, face and hands, along with constantly having to urinate. I never had any probs with the norco and it worked well for me but it didn't last long enough. In insurance would only pay for 90 pills so that was 1 every 8 hours. My norco would last maybe 4 hours. I'm so confused
yniguez; I ran both of these through the drug Interaction section on the top here, And it came back just as I thought. NO, DO NOT TAKE THESE TWO medications TOGETHER THERE IS A MAJOR DRUG INTERACTION BETWEEN THE TWO. SO IF YOUR HAVING PROBLEMS YOU MAY HAVE TO CALL YOUR DOCTOR AND ASK WHAT ELSE YOU CAN DO. hERE IS THE COPY AND PASTE FROM THE MAJOR DRUG INTERACTION. This is a copy and pastes from Drugs.com you can read it and see why you should not take it.((( Interactions between your selected drugs
Applies to: Percocet 10 / 325 (acetaminophen / oxycodone), tramadol
GENERALLY, AVOID: Concomitant use of tramadol increases the seizure risk in patients taking other opioids. These agents are often individually epileptogenic and may have additive effects on seizure threshold during coadministration. CNS- and respiratory-depressant effects may also be additive. In patients who have been previously dependent on or chronically using opioids, tramadol can also reinitiate physical dependence or precipitate withdrawal symptoms.)))) To make it easy for you the two together can cause a much higher risk of seizures, and Slow down your breathing while sleeping or even stop your breathing. And if both taken together slows down the CNS CENTRAL NERVE SYSTEM and make it harder for you to get off of these two medications do to the increase independence of both. So please do not take these together It is one or the other. Chuck1957
Chuck gave you a really good answer.
Is the cause of the insomnia related to excessive pain levels or you just can't sleep?
If it's the latter he could take you into a whole different group of meds...
Ambien, Trazadone, etc rather than increasing the pain meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2012 • 2 answers
Posted 8 Sep 2013 • 6 answers
I've been on Vicodin 10mg after taking it for 10yrs to Percocet 10mg. They say Percocet is stronger?
Posted 7 Aug 2016 • 1 answer
Posted 19 Oct 2016 • 3 answers
Posted 29 Jan 2017 • 2 answers